EconPapers    
Economics at your fingertips  
 

The Spectral Method for the Cahn‐Hilliard Equation with Concentration‐Dependent Mobility

Shimin Chai and Yongkui Zou

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper is concerned with the numerical approximations of the Cahn‐Hilliard‐type equation with concentration‐dependent mobility. Convergence analysis and error estimates are presented for the numerical solutions based on the spectral method for the space and the implicit Euler method for the time. Numerical experiments are carried out to illustrate the theoretical analysis.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/808216

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:808216

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:808216